MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 5 HF-T QP DF4 IS4 PROMRI; ICD
Model Number 429561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
After an implantation period of approximately 2 months, it was reported that the patient was diagnosed with multi-stage thrombosis of the subclavian vein.Oral anticoagulation therapy was recommended for at least 3-6 months.

Brand Name
RIVACOR 5 HF-T QP DF4 IS4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key12467688
Report Number1028232-2021-05103
Device Sequence Number5156344
Product Code NIK
UDI-Device Identifier04035479156879
UDI-Public04035479156879
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number429561
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;